On additive properties of general sequences

P. Erdős, A. Sárközy, V. T. Sós

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

The authors give a survey of their papers on additive properties of general sequences and they prove several further results on the range of additive representation functions and on difference sets. Many related unsolved problems are discussed.

Original languageEnglish
Pages (from-to)75-99
Number of pages25
JournalDiscrete Mathematics
Volume136
Issue number1-3
DOIs
Publication statusPublished - Dec 31 1994

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this